RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1966, Volume 11, Issue 1, Pages 170–179 (Mi tvp577)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On the densities of Gaussian measures and Wiener–Hopf's integral equations

Yu. A. Rozanov

Moscow

Abstract: In this paper we solve the problem about equivalence of Gaussian stationary measures $P(d\omega)$ and $P_1(d\omega)$ with correlation functions $B(t)$ and $B_1(t)$ respectively (theorem 1). We also consider the integral equations (1) and (6) and give conditions for the existence of solution of these equations (theorem 2).

Full text: PDF file (623 kB)

English version:
Theory of Probability and its Applications, 1966, 11:1, 152–160

Bibliographic databases:

Received: 16.09.1965

Citation: Yu. A. Rozanov, “On the densities of Gaussian measures and Wiener–Hopf's integral equations”, Teor. Veroyatnost. i Primenen., 11:1 (1966), 170–179; Theory Probab. Appl., 11:1 (1966), 152–160

Citation in format AMSBIB
\Bibitem{Roz66}
\by Yu.~A.~Rozanov
\paper On the densities of Gaussian measures and Wiener--Hopf's integral equations
\jour Teor. Veroyatnost. i Primenen.
\yr 1966
\vol 11
\issue 1
\pages 170--179
\mathnet{http://mi.mathnet.ru/tvp577}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=195140}
\zmath{https://zbmath.org/?q=an:0168.38402}
\transl
\jour Theory Probab. Appl.
\yr 1966
\vol 11
\issue 1
\pages 152--160
\crossref{https://doi.org/10.1137/1111012}


Linking options:
  • http://mi.mathnet.ru/eng/tvp577
  • http://mi.mathnet.ru/eng/tvp/v11/i1/p170

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. Vitani, M. Li, “Kolmogorovskaya slozhnost: dvadtsat let spustya”, UMN, 43:6(264) (1988), 129–166  mathnet  mathscinet  zmath
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:139
    Full text:68

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020